# SDR SWAA2021102933385

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 58,820 hours, 34,773 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Part number: 111A13226
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .600' CRACK IN BS 663 BULKHEAD LOWER SKIN PANEL ATTACH ANGLE, RBL 40, WL 164.   CUT AND REMOVED DAMAGED SECTION OF ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5.  PERFORMED VISUAL INSPECTION OF REPAIR AREA. NO DEFECTS NOTED IAW SRM 57-10-10-2R-5, REPAIR 5.   TREATED AND PRIMED REPAIR AND CUT EDGES IAW SRM 57-10-10-2R-5, REPAIR 5, STEP 10.  INSTALLED ALL FUEL TANK FASTENERS. SEALED FASTENERS IN TANK IAW SRM 57-10-10-2R-5, REPAIR 5.   INSTALLED REPAIR CHANNEL AND STIFFENER IAW SRM 57-10-10-2R-5, REPAIR 5, AND DWG 111A1000, SHT 153, REV -.   DAMAGE REPAIRED IAW SRM 57-10-10-2R-5, REPAIR 5, & EA 21-157-03174.
